Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Possible side effect?: Excessive blinking Deneb

Posted by Phillipa on January 9, 2007, at 17:45:58

In reply to Possible side effect?: Excessive blinking, posted by Deneb on January 9, 2007, at 16:30:17

Deneb I've had rapid blinking all my life before meds. So I doubt it's meds. I'd be more inclined to think it might be bright light. Do you wear sunglasses? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:720847
URL: http://www.dr-bob.org/babble/20070107/msgs/720868.html